# SDR 20000413SH046

- Difficulty date: April 13, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N560MM
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600235
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 99123056
- Part serial: 847
- Condition: Failed
- Location: Anti-Skid System
- Part time: 2,545 hours
- Component: HYTROL7K3427
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAH, PRIOR TO TAKEOFF, FOOT BRAKES APPLIED, NO BRAKING ACTION TOOK PLACE.  BRAKE SYS PRE-SELECTED TO THE ATTACHED MODE.  INVEST REVEALED WITH ANTI-SKID SELECTED THE FAULT LIGHT WAS OUT WITH BRAKES APPLIED.  INITIALLY, BRAKES WENT ON, BUT RELEASED AND STAYED RELEASED.  APPEARS ANTI-SKID CONTROL BOX FAILED WITH BRAKE VALVES IN OPEN POSITION.  BRAKE ANTI-SKID CONTROL BOX, PN 9912305-6, SN 847, WAS REMOVED.  RECORDS SHOWS ORIG INSTALL 12-93, ACFT BUILD DATE.  A TEST OF INDICATION SYS FOR ANTI-SKID SHOWED SWITCH ON-LIGHT OUT, BUT ON REPLACEMENT PART, SWITCH ON-LIGHT OUT-LIGHT ON-LIGHT OUT.  (X)
